PMO OpenIR  > 期刊(老文献)
INTEGRAL OF POISSONS EQUATIONS FOR FINITE THICKNESS DISKS AND EFFECT OF THICKNESS ON DENSITY WAVES
PENG Q ; LI X ; SU H ; HUANG K ; HUANG J
1979
Source PublicationSCIENTIA SINICA
Volume22Issue:8Pages:925-933
Subject AreaAstronomy & Astrophysics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8726
Collection期刊(老文献)
Recommended Citation
GB/T 7714
PENG Q,LI X,SU H,et al. INTEGRAL OF POISSONS EQUATIONS FOR FINITE THICKNESS DISKS AND EFFECT OF THICKNESS ON DENSITY WAVES[J]. SCIENTIA SINICA,1979,22(8):925-933.
APA PENG Q,LI X,SU H,HUANG K,&HUANG J.(1979).INTEGRAL OF POISSONS EQUATIONS FOR FINITE THICKNESS DISKS AND EFFECT OF THICKNESS ON DENSITY WAVES.SCIENTIA SINICA,22(8),925-933.
MLA PENG Q,et al."INTEGRAL OF POISSONS EQUATIONS FOR FINITE THICKNESS DISKS AND EFFECT OF THICKNESS ON DENSITY WAVES".SCIENTIA SINICA 22.8(1979):925-933.
Files in This Item:
File Name/Size DocType Version Access License
1979006INTEGRAL OF P(388KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[PENG Q]'s Articles
[LI X]'s Articles
[SU H]'s Articles
Baidu academic
Similar articles in Baidu academic
[PENG Q]'s Articles
[LI X]'s Articles
[SU H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[PENG Q]'s Articles
[LI X]'s Articles
[SU H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1979006INTEGRAL OF POISSONS EQUATIONS FOR FINITE THICKNESS DISKS AND EFFECT OF THICKNESS ON DENSITY WAVES.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.